Gambling


#1
take requip and i have been told it can lead to gambling witch ido. iwuold be pleased to get any advice as iam at my wits end

#2
Did always gamble?
Do you gamble within your means. i.e. you only gamble what you can afford to lose and all that kind of stuff.

If so you're fine.

If you've only just discovered gambling cos you think you are an evil genius and

#3
Hi podger

If you feel the gambling is getting out of control, you really should talk to your consultant or PD nurse about your concerns regarding your medication.
If you click on the thread "TREATMENTS" and search through there is much information about Impulsive and compulsive behaviour.

Best wishes PB

#4
Hey Podger

This can be an issue with PD and some drugs. If you have a partner or someone you can trust show them what you are doing and see what they think.

I show our bank account to my wife every 2 weeks, to prove to MYSELF I am still OK!!


Best wishes

Chris

#5
OOPS :flushed:

If you are planning a career as a gambler you've got a problem.
If you have to gamble to the exclusion of everything and everybody else you've got a problem.
If you go chasing your losses and tell yourself that borrowing the mortgage money is just a temporary loan and besides you will be paying off your mortgage soon you've got a problem.
When you start lying to your wife and hiding bills and lying to yourself that you've got a problem, you've got a problem.
If you are trashing all your cash and blaming everyone else.... you've got a problem.

Get help from your other half as soon as and trust them to help.
Get to your neuro as soon as, the quickest way is through your parkie nurse or your GP.
You'll get your meds reduced or changed.

Eck

#6
Hi Podger
You are taking a drug in the dopamine agonist group.
Research from well - respected bodies such as The Mayo Clinic show that 1 in 4 of patients on these drugs will develop obsessive compulsive disorders split roughly 50/50 between gambling and hypersexuality. There are many posts on the forum from people who have lost everything in the grip of these OCDs.
Please tell your doctor you are worried as soon as possible.
There are alternatives to these drugs and the side effects disappear when the DAs are out of your system.
Get advice before you are really badly affected.
Good luck!
Goldengirl.

#7
thanks for all the replys

#8
See thread "Dopamine Agonists and catastrophic Obsessive/Compulsive Disorders", under "TREATMENTS".